# SDR HNAA2016102400333

- Difficulty date: October 24, 2016
- Submitted: October 24, 2016
- Operation: Air carrier
- Aircraft: N936HA
- Make and model: Dhav DHC8102
- Aircraft serial: 145
- Aircraft time: 68,343 hours, 76,722 cycles
- Engine: Pwa PW120A
- System (JASC): 7250 · Turbine Section
- Part: Rotor
- Condition: Seized
- Location: Hp
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE FAILS TO SPOOL DURING START CYCLE.  REMOVED AND REPLACED THE NR 2 STARTER GEN IAW WORK CARD 24-30-02R. NO FIX. SLAVED NR 2 DC GCU. NO FIX. FOUND NR 2 HP NOT ABLE TO ROTATE.
